# SDR SWAA001634

- Difficulty date: August 29, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 21,379 hours, 19,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD RIGHT O/B CHORD CRACKED, WL 207.  REPAIRED CHORD SECTION PER ACO.
